# SDR SWAA2021031856549

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 10,659 hours, 4,839 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 853M33P05
- Part serial: LMDNA492
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OFF OF OAK; CLIMBING OUT OF 17500' THE #1 ENGINE ROLLED BACK TO 31% N1. NO ENGINE PARAMETER WERE EXCEDED. EMERGENCY WAS DECLARED AND WE RETURNED TO OAK / PERFORMED FIM 73-23 TAKS 801. FOUND TO BE FAILURE OF EEC. REMOVED & REPLACED #1 ENG EEC PER AMM 73-21-60. EEC INSTALLATION TEST COMPLETED. PERFORM IDEAL ENG RUN PER 71-00-00. OPS CHECK NORMAL. NO FAULTS FOUND.POS #! PN OFF: 1853M33P05 PN ON: 2042M67P02 SN OFF: LMDNA492 SN ON: FFFN1053
